# SDR AALA20180115013

- Difficulty date: January 15, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 4107287
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL, FITTING ABOVE BRAKE ACCUMULATOR, IS CORRODED. INSTALLED ONE FASTENER OUTBOARD OF TRAP ANGLE LOCATED UNDER FILLET IAW AMM 20-30-01-201.  INSTALLED A NEW TRAPEZOIDAL FITTING WET WITH SEALANT. INSTALLED FASTENERS AND SECURED IAW THE PRINT, SRM 51-30-01, AND 51-00-05.   OPS CHECKED OK.
